# SDR HALA0600898

- Difficulty date: December 13, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 18,001 hours, 3,511 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OFF FLAG IN VIEW IN CAPTAINS ALTIMETER WITH BOTH NORMAL AND ALTERNATE AIR DATA SELECTED.  REMOVED AND REPLACED CAPTAINS ALTIMETER OPERATIONAL CHECK NORMAL PER AM 31-13-01-4
